# SDR MASA2016100612438

- Difficulty date: October 6, 2016
- Submitted: October 9, 2016
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 28,919 hours, 23,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FWD LT OVERWING EXTERIOR HAS ON  BULB OUT.
